# SDR KCSA201701091001

- Difficulty date: January 9, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N744CK
- Make and model: Boeing 747446
- Aircraft serial: 26353
- Aircraft time: 91,935 hours, 17,383 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bulkhead
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 TANK FWD JETTISON PUMP HAS EVIDENCE OF CORROSION AT BONDING HOLE.
